# SDR SWAA2022030369133

- Difficulty date: February 4, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEARWEB STRAP STA 1006-1028; LBL 3-LBL 8; WL 208. / [01] NO ALLOWABLE LIMITS FOUND ON SRM FOR SHEAR WEB STRAP BS1006-1028 LBL3-LBL8 WL208 PART TO BE REMOVED AND REPLACED I.A.W.SRM 51-10-02-0G-0 PAR 9.C;[02] VERIFIED CORRECTIVE ACTION STEP 1;[03] REMOVED SHEAR WEB STRAP BS1006-1028 LBL3-LBL8 WL208 I.A.W SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW SHEAR WEB STRAP BS1006-1028 LBL3-LBL8 WL208 IAW SRM 51-40-05-0G-0 AND DWG 147A5600;[05] VERIFIED CORRECTIVE ACTION ENTRY 4. OK TO INSTALL GIVEN.;[06] OK TO INSTALL SHEAR WEB STRAP;[07] VERIFIED OK TO INSTALL SHEAR WEB STRAP.;[08] OK TO INSTALL;[09] INSTALLED NEW SHEAR WEB STRAP BS1006-1028 LBL3-LBL8 WL208 IAW SRM 51-40-02-0G-0 AND DWG 147A5600;[10] VERIFIED ALL STEPS;[11] COMPLETE;[12] UPDATED MEASUREMENT 15.;[13] CERTIFIED EDIT OF MEASUREMENT TABLE.;[14] EDITED N/A REASONS AND CORROSION LEVEL ON MEASURMENT TABLE.;[15] CERTIFIED EDIT.
